# SDR MASA200601201

- Difficulty date: April 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,082 hours, 9,375 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7301 BMI.  PAX DOOR OUTER HANDLE CAUTION MESSAGE.  FERRY TO CLT WHERE MAINTENANCE REPLACED HANDLE AND PROXIMITY SWITCH.
